# SDR MASA20210521200

- Difficulty date: May 15, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N953
- Make and model: Cndair CL6002D24
- Aircraft serial: 15374
- Aircraft time: 13,644 hours, 10,354 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690334041
- Condition: Corroded
- Location: Bs 785-847 S15r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SIDE SEAT RAILS IN SECTION [ FS= 785 TO FS= 847+8, STGR 15RH] AT PAX CABIN. (CPAX)|SIDE SEAT RAILS IN SECTION [ FS= 785 TO FS= 847+8, STGR 15RH] WAS REPLACED PER CRJ-900 AMM 53-00-49
